MAUDE Adverse Event Report: AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)

AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)
Model Number ALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After an xlink registration, the surgeon completed a landmark check with a probe and confirmed accuracy.The surgeon then brought in a burr and commented that it was not accurate.The burr was recalibrated, but the surgeon still felt that it was inaccurate.The surgeon proceeded with the left l4-5 screws and took fluoro shots.He was unhappy with screw placement and decided to re-spin and re-register using xlink.He confirmed the second registration and accuracy of the burr with landmark checks and repositioned the left l4-5 screws and then completed the right side.The redirected screws, using the xvs system and the same calibrated tools, were found to be positioned accurately, as confirmed with fluoro.The fact that re-spinning and re-registration, using the same calibrated tools, resulted in accurate screw positioning, suggests that there was a slight movement of either the patient marker or the patient after the first registration completion and instrumentation.None of the findings indicate a malfunction of the system.The investigation concluded that the event was solely the result of a user error, however, this error led to the repositioning of the screws, which considered as "serious injury".Therefore, it was decided to report this case.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS   2069205
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key17787442
Report Number3016571711-2023-00011
Device Sequence Number6252887
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Device Catalogue NumberACC00008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown